# SDR J7SA20161218001

- Difficulty date: December 18, 2016
- Submitted: December 26, 2016
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010009
- Aircraft time: 340 hours, 231 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF.  PASSENGER OXYGEN MASKS DROPPED AND CREW RAN THE EMERGENCY CHECKLIST. DIVERTED AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  REPLACED PSC UNIT. GROUND AND MVF OPS CHECKED GOOD.
